First, im 18 year old dude and i was diagnosed with Crohn's desease 2 years ago. Crohn's changed my life to the worst. Anyways, i started taking humira shots and 6mp pills and Mesalamine Rectal Suspension which is basicly a white liquid that is ejected inside my lower intestine (attacks the disease) . I also got a fissure which was a result of the crohns and constant leakage. Because of the fissure the doctor told me that i should have a botox injection to relax the mustle and give way for the fissure to heal, but that did not help. And until today i have constant leakage ( dont wanna discust you) which is yellowish liquid. It is extremely annoying and my skin goes sour and if im not mistaking it gives a bad smell. I dont know what to do or how to avoid it, i sometime place a soft tissue under my anal opening to absorb the liquid but i know if i keep doing this, something bad will happen. I really need help, i am tired of this problem, and i dont know what do. If you can help me or have any idea or suggestions please tell me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.